Afderm 100 Capsule


Overview

Uses of Afderm Capsule
Afderm 100 Capsule is used in the treatment of fungal infections. It is used to treat fungal infections of the mouth or vagina (thrush), skin and other parts of the body such as finger and toenails.
Afderm Capsule side effects
Common
  • Nausea
  • Diarrhoea
  • Stomach pain
  • Skin rash
  • Increased liver enzymes
How to use Afderm Capsule
Take this medicine in the dose and duration as advised by your doctor. Swallow it as a whole. Do not chew, crush or break it. Afderm 100 Capsule is to be taken with food.
If you are taking oral solution, it should be taken one hour before any food or drink.
How Afderm Capsule works
Afderm 100 Capsule is an antifungal medication. It kills fungi by destroying the fungal cell membrane. This treats your infection.
Afderm Capsule related warnings
Alcohol
SAFE
It is generally safe to consume alcohol with Afderm 100 Capsule.
Pregnancy
WEIGH RISKS VS BENEFITS
Afderm 100 Capsule may be unsafe to use during pregnancy.
Animal studies have shown adverse effects on the foetus, however, there are limited human studies. The benefits from use in pregnant women may be acceptable despite the risk. Please consult your doctor.
Lactation
CAUTION
Afderm 100 Capsule is probably unsafe to use during lactation. Limited human data suggest that the drug could represent a significant risk to the baby.
Driving
Do not drive unless you are feeling well.
Afderm 100 Capsule can sometimes cause dizziness, blurred/double vision or hearing loss. This may affect your ability to drive.
Kidney
There is limited information available on the use of Afderm 100 Capsule in patients with kidney disease. Please consult your doctor.
Liver
There is limited information available on the use of Afderm 100 Capsule in patients with liver disease. Please consult your doctor.
Inform your doctor if you develop signs of jaundice like yellowing of eyes and skin, itching, and clay colored stools while taking this medicine.
What if you miss a dose of Afderm Capsule?
If you miss a dose of Afderm 100 Capsule, take it as soon as possible. However, if it is almost time for your next dose, skip the missed dose and go back to your regular schedule. Do not double the dose.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Afderm 100 Capsule
₹11/Capsule
Candiforce 100 Capsule
Mankind Pharma Ltd
₹9.95/Capsule
save 10%
Itrasys 100 Capsule
Systopic Laboratories Pvt Ltd
₹12/Capsule
9% costlier
₹13.71/Capsule
25% costlier
Fungikem 100mg Capsule
Alkem Laboratories Ltd
₹15/Capsule
36% costlier
Canditral 100 Capsule
Glenmark Pharmaceuticals Ltd
₹19.7/Capsule
79% costlier

Expert Advice

  • Your doctor has prescribed Afderm 100 Capsule to cure your infection and improve symptoms.
  • Do not skip any doses and finish the full course of treatment even if you feel better.
  • Do not take it with any heartburn medications - especially proton pump inhibitors and H2 blockers.
  • Requires an acidic pH for absorption. Hence, take it with a full meal for best results.
  • Notify your doctor if you have taken steroids recently.

Interaction with Drugs

Taking Afderm with any of the following medicines can modify the effect of either of them and cause some undesirable side effects
Brand(s): Zipris
LIFE-THREATENING
Brand(s): Norma, Cizonil
LIFE-THREATENING
Brand(s): Suclosz, Vizopin
LIFE-THREATENING
Brand(s): Stozen
LIFE-THREATENING
Brand(s): Quitsun, Qutec
LIFE-THREATENING
Brand(s): Loxaris
LIFE-THREATENING
Brand(s): Oladac
LIFE-THREATENING
Brand(s): Antep
LIFE-THREATENING
Brand(s): R Zep
LIFE-THREATENING
Brand(s): Arifril
LIFE-THREATENING

Patient Concerns

Questions Related to Afderm

arrow
I have some type of fungal infections under and over my private parts.
Dr. Ravi Shankar M.
Ayurveda
Apply Gandhaka Malahar, and Cap Tiktamrit 1-0-1 for one month after food, Aragwadhadhi Kashayam 15 ml twice a day with equal qty of water before food. Dry those parts completely after bath and use Candid dusting powder
Problem of fungal infections in groin areas (Tinea cruris) from the last 8 months taken allopathic medicine like fluka 150, candiforce but whenever's medicine closed its relapse
Dr. Faran Siddiqui
Homeopathy
These are too powerful medication and its effects 2to3 months for effects to go off and a very light therapy like homeopathy to act . You may apply Calendula Nectar powder on affected areas.
arrow
Do you have any questions related to Afderm 100 Capsule?

User Feedback


FAQs

Q. What is Afderm used for?
Afderm is an antifungal medicine used to treat fungal infections of skin, mouth, eyes, nails, vagina and other internal organs.
Q. Is Afderm an antibiotic?
Afderm is an anti-fungal antibiotic. It is useful in treating infections caused by fungi, but not by bacteria, viruses or parasites.
Q. Is Afderm safe?
Yes, Afderm is safe if used at prescribed doses for the prescribed duration as advised by your doctor.
Q. Is Afderm a steroid?
No, Afderm is not a steroid. It is an antifungal medicine which belongs to the class of triazoles.
Q. Is Afderm stronger than fluconazole?
Afderm is effective against a much wider range of fungal infections as compared to fluconazole. However, both drugs are equally effective and safe if used for same infections.
Q. Can I take Afderm with paracetamol?
There are no known drug interactions between Afderm and paracetamol if taken together. However, interaction can occur. Consult your doctor about all medications that you are currently taking before starting Afderm.
Q. Can I take Afderm with amoxicillin or penicillin?
There are no clinically observed drug interactions between Afderm when taken with amoxicillin or penicillin. Please talk to your doctor in case you are taking the two medicines together.
Q. Does Afderm affect the action of oral contraceptives (birth control pills)?
There are no known interactions of Afderm with oral contraceptives (birth control pills). However, interactions can occur. Please consult your doctor if you are asked to take Afderm and you are already taking oral contraceptives.
Q. Does Afderm treat ringworm (dermatophytoses)?
Yes, Afderm is used to treat ringworm (known as dermatophytoses e.g. tinea pedis, tinea cruris, tinea corporis, tinea manuum).
Q. Does Afderm cause an increase in blood pressure?
An increase in blood pressure has been seen with Afderm in some studies. However, this is not a very common side effect. Please consult your doctor in case you have a history of high blood pressure or you are experiencing high blood pressure after taking Afderm.
Q. Does Afderm cause erectile dysfunction?
Yes, Afderm can rarely cause erectile dysfunction (erection problems). Please consult your doctor if you experience this problem.
Q. Does Afderm cause weight gain?
Weight gain has not been reported as an adverse effect with Afderm. However, if you experience unexpected weight gain with Afderm, this could be an indication of an underlying heart problem. Consult your doctor immediately as Afderm can make your heart problem worse.
Q. Is Afderm a sulfa drug?
No, Afderm is not a sulfa drug. It is an azole derivative antifungal medicine.
Q. Does Afderm cause drowsiness (feeling sleepy)?
Drowsiness (feeling sleepy) has not been reported as a side effect of Afderm. However, in case you feel very sleepy while taking Afderm, you must consult your doctor. Dizziness (feeling of fainting) has been reported as a side effect with Afderm
Q. Does Afderm cause hair loss?
Hair loss (alopecia) is reported as a side effect of Afderm in the postmarketing studies. Please consult your doctor in case you experience hair loss while taking Afderm.
Q. Does Afderm kill candida?
Yes, Afderm has been shown to be active against candida and is indicated for the treatment of the infections caused by candida. It is indicated for the treatment of oropharyngeal candidasis.
Q. Does Afderm work for nail fungus (dermatophytoses)?
Yes, Afderm does work for the nail fungus known as dermatophytoses (tinea unguium). Consult your doctor before starting Afderm for any infection and you must take the medicine for as long as it is prescribed by the doctor. Do not stop the medicine until told by your doctor.
Q. Does Afderm have penicillin in it?
No, Afderm does not have penicillin in it.
Q. Does Afderm make you tired?
Afderm does not make you tired. In case you feel very tired while taking Afderm, please talk to your doctor immediately as it may be due to an underlying liver problem or a heart condition with fluids in your lungs.
Q. Can I take Afderm with aspirin?
There are no clinically observed drug interactions between Afderm when taken with aspirin. Please talk to your doctor in case you are taking the two medicines together.
Related Lab Tests
Information last updated by Dr. Varun Gupta, MD Pharmacology on 6th Sep 2018.
The medicine details are for information purpose only. Consult a doctor before taking any medicine.
Manufacturer/Marketer Address
No. 41, 3rd Cross, 5th Block, Rajajinagar, Bengaluru – 560 010, Karnataka , India
One of the following licensed pharmacy from the nearest location with deliver Afderm 100 Capsule. The details of the licensed pharmacy shall be shared once you request the drugs and the respective pharmacy accepts the your request based on valid prescription and availability: SMS, RPC, AHP, PWN, BNT, NWP, PRE, PAP, RAC, CMD, SGA, BDI, PVP, IPL, KBC, 4IT, KIM, OHM, RGH, HSM, RKS, HLT, MAX, SBL, NAS, SRG, ESY, STA, NTL, PPR, ARD, TAP, OLT, CNE, VAF, ANT, PNQ, AXM, IPP, JVO, ADF, PRN, SGN, MTD, CLT, GPT, NFP, ATP, RPI, HLP, GFL, WHL, NPH, WHP, IMC, KHD, SAA, BAP, ALY, TYN, MDH, SNH, USF, MDI, PNT, BHS, GHR, KIS, VUR, SVS, ALC, GTC, VJS, SAF, MTM, TNH, EVP, FTP, HAT, VEM, ENP, AYU, WSI, MGL, MSD, HTV, NVY, NLC, FRM, PTI, NEW, EEC, QTM, ABP, HGI, SLN, MBP, GBB, O4O, RHW, EPR, PSE, BTM, NSL, JVN, DRA, SWA, SCP, WAD, RSS, SYN, BNC, OIP, HTS, BIO, NLP, HWS, ZEL, SBC, ABL, BBN, RUS, NNH, BHM, HPP, SBA, OMV, LMS, ADT, GTF, EQN, BLS, RHS, BHA, NPS, ERS, GNC, NBG, SAH, MPC, RSA, XMX, SIO, ANP, KNH, DHP, ZPR, LIP, WPL, MDN, TOM, PRC, HMP, JLI, RVC, SNG, 1MH, SDM, BSL, RPA, THP, RHL, AMM, CHP, HCP, ZNT, KCI, HEX, AMR, ADE, JBT, RTN, VTR, VHP, KHP, OWI, DZY, CSE, NXT, AFT, LHA, VSL, OWN, RWP, VMH, AMH, KLC, BJR, APS, UHP, USM, INC, PTP, MFN, MLC, VSC, LCC, MAP, GMA, AAR, HNP, DYL, AYN, ZVO, UPA, BLP, RVA, XPR, GLM, GPP, 9MM, KAL, RMR, SHC, BMJ, LHP, PRT, CZT, SHD, VOP, HBV, CRN, VVN, SOF, YAG, DAD, GGL, NEO, TRP, ANS, ISI, SBN, DLP, PRL, IAD, SVH, GBC, BBS, GDA, SGH, RDH, BJP, VDH, OWP, AVB, KHC, SNL, SPV, FRS, EMB, PHN, DPL, AAA, CMC, JJE, FIP, CTP, ATL, CPK, NTB, HSP, APT, TPN, DAO, JHC, BRC, BHP, MOM, MIL, STS, PMA, QLF, KMC, GLD, DVH, GHC, MKT, NDP, FGH, SMN, MNS, GBL, MRS, UVD, SLC, EAN, MJT, BSN, SCH, BAL, DHR, SWP, NVL, AGT, LKK, NNP, STO, RWL, BLE, IAH, KRR, PEN, KHH, UMP, MIP, JSL, NXG, SSS, TSS, PSF, TAT, HNF, EPS, BDN, SJP, DLY, SPF, OBS, SHN, SGC, NLG, 2ML, JIV, AVC, HZF, AAY, AVW, VRS, LAG, ASP, ZVP, AVS, RYL, GEO, RDR, WDE, SPD, PHC, DGN, AVL, BGS, HIP, SHG, RTL, RPP, HPC, MDO, DPP, DYG, RRP, PLT, SSI, MKE, DFP, MAM
MRP
44
4 capsules in 1 strip
ADD TO CART
Best Price ₹35.2
20% OFF
Use Coupon HEALTH1020 during checkout